BibTeX record journals/tcs/Czeizler05

download as .bib file

@article{DBLP:journals/tcs/Czeizler05,
  author    = {Elena Czeizler},
  title     = {The non-parametrizability of the word equation \emph{xyz}=\emph{zvx}:
               {A} short proof},
  journal   = {Theor. Comput. Sci.},
  volume    = {345},
  number    = {2-3},
  pages     = {296--303},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.tcs.2005.07.012},
  doi       = {10.1016/j.tcs.2005.07.012},
  timestamp = {Wed, 17 Feb 2021 22:00:48 +0100},
  biburl    = {https://dblp.org/rec/journals/tcs/Czeizler05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics